MathSciNet Relay Station
MathSciNet bibliographic data
MR538223 (80k:47068) 47H10 (54H25)
Reich, Simeon Fixed point theorems for set-valued mappings. J. Math. Anal. Appl. 69 (1979), no. 2, 353–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement